# SDR IXXA05SMN185S

- Difficulty date: September 22, 2005
- Submitted: October 30, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Incorrect
- Location: Fs 76.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP, FUSELAGE BELLY, STA FS 76.000 L-35. 75R. UPGRADE REPAIR DOUBLER TO INCORP A MINIMUM OF 3 ROWS OF RIVETS.  PERFORMED REPAIR IAW NR 05446 DATED 10-05-05, DWG NR ED-4058 DATED 09-27-05, EO NR 20051191 DATED 10-05-05.  REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-21.  REMOVED DAMAGED SECTION IAW DWG NR ED-4058.  NDT INSPECTED REWORKED AREA IAW NDT SPM PART 06-10-01-001.  NEITHER CRACK NOR CORROSION FOUND.  FABRICATED REPAIR DOUBLER (AL7075T6 0.063) + INTERNAL FINGER DOUBLER (AL7075T6 0.032) IAW DWG NR ED-4058, SRM 51-1-4 PG 1 (FORMING).  CLEANED, TREATED, PRIMED AREA + REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM.  INSTALLED REPAIR PARTS IAW SRM. (TORQUE)
